Alert archive / California / Wind Advisories in 2006
Wind Advisory 48, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Oct 26, 2006, 3:52 AM PDT for Los Angeles County, California. It took effect at Oct 26, 2006, 7:00 AM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2006, 3:52 AM PDT (10:52 UTC)
- In effect from
- Oct 26, 2006, 7:00 AM PDT
- Expired
- Oct 26, 2006, 3:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 261052 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 352 AM PDT THU OCT 26 2006 ...A FREEZE WARNING HAS BEEN ISSUED FOR THE ANTELOPE VALLEY... THE INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY...AND THE CUYAMA VALLEY LATE TONIGHT THROUGH EARLY FRIDAY MORNING... ...A HIGH WIND WARNING REMAINS IN EFFECT FOR THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES THROUGH THIS AFTERNOON... ...A FREEZE WARNING REMAINS IN EFFECT EARLY THIS MORNING FOR THE INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY AND THE CUYAMA VALLEY... ...A WIND ADVISORY HAS BEEN ISSUED FOR THE VENTURA COUNTY COAST FOR THIS MORNING INTO THIS AFTERNOON... A STRONG HIGH PRESSURE SYSTEM HAS PUSHED INTO NEVADA THIS MORNING... CREATING A SHARP OFFSHORE PRESSURE GRADIENT ACROSS SOUTHERN CALIFORNIA. WINDS HAVE BEGUN TO INCREASE IN THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTY EARLY THIS MORNING...AND GUSTY WINDS ARE EXPECTED TO STRENGTHEN AND BECOME MORE WIDESPREAD BY DAYBREAK. STRONG WINDS ARE EXPECTED TO SPREAD INTO THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES AROUND OR SHORTLY AFTER SUNRISE. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH ARE LIKELY...ESPECIALLY IN THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...AND IN THE VALLEYS BELOW PASSES AND CANYONS. THEREFORE... A HIGH WIND WARNING IS IN EFFECT FOR THESE AREAS. GUSTY NORTHEAST WINDS ARE ALSO EXPECTED TO AFFECT MUCH OF THE VENTURA COUNTY COASTAL PLAIN LATER THIS MORNING INTO THIS AFTERNOON...AND A WIND ADVISORY HAS BEEN ISSUED FOR THIS AREA, LOCALLY GUSTY WINDS ARE ALSO EXPECTED ON THE LOS ANGELES COUNTY COASTAL PLAIN BELOW PASSES AND CANYONS FROM MALIBU TO HOLLYWOOD THIS MORNING AND EARLY THIS AFTERNOON...BUT WINDS ARE EXPECTED TO REMAIN MOSTLY BELOW ADVISORY LEVELS. VERY DRY AIR HAS MOVED INTO INTERIOR PORTIONS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES THIS MORNING. THE DRY AIR COMBINED WITH CLEAR SKIES WILL CAUSE TEMPERATURES TO DROP BELOW FREEZING IN WIND SHELTERED LOCATIONS BY DAYBREAK. AT LEAST TWO HOURS OF TEMPERATURES BETWEEN 26 AND 29 DEGREES ARE EXPECTED IN THE COLDEST LOCATIONS. WITH THE COLD AND DRY AIR MASS IN PLACE TONIGHT AND FRIDAY MORNING... TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING IN WIND SHELTERED LOCATIONS IN THE ANTELOPE VALLEY...THE INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY...AND THE CUYAMA VALLEY BEFORE DAYBREAK ON FRIDAY. AT LEAST TWO HOURS OF TEMPERATURES BETWEEN 26 AND 29 DEGREES ARE EXPECTED IN THE COLDEST LOCATIONS. CAZ037-038-261600- /O.NEW.KLOX.FZ.W.0003.061027T1000Z-061027T1600Z/ /O.CON.KLOX.FZ.W.0002.061026T1100Z-061026T1600Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- 352 AM PDT THU OCT 26 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM PDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED AN ADDITIONAL FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PDT FRIDAY. TEMPERATURES IN MOST WIND SHELTERED LOCATIONS ARE EXPECTED TO FALL BELOW FREEZING BY 5 AM THIS MORNING...AND TO 26 TO 30 DEGREES BY 6 AM OR 7 AM THIS MORNING. TEMPERATURES WILL RISE ABOVE FREEZING BY 9 AM PDT. THE COLD AND DRY AIR MASS WILL REMAIN IN PLACE TONIGHT AND FRIDAY MORNING. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING IN WIND SHELTERED LOCATIONS AROUND 3 AM FRIDAY...AND TO 26 TO 29 DEGREES BY 6 AM FRIDAY. TEMPERATURES WILL RISE ABOVE FREEZING BY 9 AM PDT FRIDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE IMMINENT OR HIGHLY LIKELY...ESPECIALLY IN THE COLDEST SHELTERED VALLEYS. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ059-261700- /O.NEW.KLOX.FZ.W.0003.061027T1000Z-061027T1600Z/ ANTELOPE VALLEY- 352 AM PDT THU OCT 26 2006 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PDT FRIDAY. THERE WILL BE A COLD AND DRY AIR MASS IN PLACE ACROSS THE ANTELOPE VALLEY TONIGHT AND FRIDAY MORNING. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AROUND 3 AM FRIDAY...AND TO 26 TO 29 DEGREES BY 6 AM FRIDAY. TEMPERATURES WILL RISE ABOVE FREEZING BY 9 AM PDT FRIDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ053-054-261700- /O.CON.KLOX.HW.W.0007.000000T0000Z-061026T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 352 AM PDT THU OCT 26 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH ARE EXPECTED TO DEVELOP BY DAYBREAK...THEN CONTINUE INTO THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED THROUGH AND BELOW PASSES AND CANYONS WITH A NORTHEAST TO SOUTHWEST ORIENTATION. WINDS WILL BEGIN TO DIMINISH BY LATE THIS AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE STRONG WINDS WILL ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ044-045-047-088-261700- /O.CON.KLOX.HW.W.0007.061026T1100Z-061026T2200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 352 AM PDT THU OCT 26 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH ARE EXPECTED TO DEVELOP THIS MORNING...THEN CONTINUE INTO THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED THROUGH AND BELOW PASSES AND CANYONS WITH A NORTHEAST TO SOUTHWEST ORIENTATION. WINDS WILL BEGIN TO DIMINISH BY LATE THIS AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE STRONG WINDS WILL ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-261700- /O.CON.KLOX.HW.W.0007.061026T1100Z-061026T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 352 AM PDT THU OCT 26 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS OVER 60 MPH ARE EXPECTED TO DEVELOP THIS MORNING...THEN CONTINUE INTO THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED THROUGH AND BELOW PASSES AND CANYONS WITH A NORTHEAST TO SOUTHWEST ORIENTATION. WINDS WILL BEGIN TO DIMINISH BY LATE THIS AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE STRONG WINDS WILL ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ040-261700- /O.NEW.KLOX.WI.Y.0048.061026T1400Z-061026T2200Z/ VENTURA COUNTY COAST- 352 AM PDT THU OCT 26 2006 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON. AREAS OF NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP THIS MORNING...THEN CONTINUE INTO THIS AFTERNOON. WINDS WILL BEGIN TO DIMINISH BY LATE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DB/ASR
2 follow-up statements
000 WWUS76 KLOX 261617 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 917 AM PDT THU OCT 26 2006 ...A FREEZE WARNING HAS BEEN ISSUED FOR THE ANTELOPE VALLEY... THE INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY...AND THE CUYAMA VALLEY LATE TONIGHT THROUGH EARLY FRIDAY MORNING... ...A HIGH WIND WARNING HAS BEEN CANCELED FOR THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES THROUGH THIS AFTERNOON... ...A FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE THIS MORNING FOR THE INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY AND THE CUYAMA VALLEY... ...A WIND ADVISORY REMAINS IN EFFECT FOR THE VENTURA COUNTY COAST FOR THIS MORNING INTO THIS AFTERNOON... A STRONG HIGH PRESSURE SYSTEM HAS PUSHED INTO NEVADA THIS MORNING... CREATING A SHARP OFFSHORE PRESSURE GRADIENT ACROSS SOUTHERN CALIFORNIA. WINDS HAVE BEGUN TO INCREASE IN THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTY EARLY THIS MORNING...AND GUSTY WINDS ARE EXPECTED TO STRENGTHEN AND BECOME MORE WIDESPREAD BY DAYBREAK. GUSTY WINDS ARE EXPECTED TO SPREAD INTO THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES AROUND OR SHORTLY AFTER SUNRISE. WIND SPEEDS ARE NOW EXPECTED TO REACH THE 30 TO 40 MPH RANGE IN THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...EXCEPT THE SANTA MONICA MOUNTAINS IN LOS ANGELES COUNTY WHERE WINDS WILL RANGE FROM 35 TO 45 MPH WITH GUSTS TO 60 MPH. THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES WILL HAVE WINDS RANGING FROM 25 TO 35 MPH WITH GUSTS TO 40 MPH. THE HIGH WIND WARNING FOR THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES HAS BEEN CHANGED TO A WIND ADVISORY...EXCEPT IN THE SANTA MONICA MOUNTAINS WHERE THE HIGH WIND WARNING CONTINUES UNTIL 3 PM. GUSTY NORTHEAST WINDS ARE ALSO EXPECTED TO AFFECT MUCH OF THE VENTURA COUNTY COASTAL PLAIN INTO THIS AFTERNOON...AND A WIND ADVISORY REMAINS IN EFFECT FOR THIS AREA... LOCALLY GUSTY WINDS ARE ALSO EXPECTED ON THE LOS ANGELES COUNTY COASTAL PLAIN BELOW PASSES AND CANYONS FROM MALIBU TO HOLLYWOOD THIS MORNING AND EARLY THIS AFTERNOON...BUT WINDS ARE EXPECTED TO REMAIN MOSTLY BELOW ADVISORY LEVELS. WITH THE COLD AND DRY AIR MASS IN PLACE TONIGHT AND FRIDAY MORNING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING IN WIND SHELTERED LOCATIONS IN THE ANTELOPE VALLEY...THE INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY...AND THE CUYAMA VALLEY BEFORE DAYBREAK ON FRIDAY. AT LEAST TWO HOURS OF TEMPERATURES BETWEEN 26 AND 29 DEGREES ARE EXPECTED IN THE COLDEST LOCATIONS. CAZ044-045-047-088-262200- /O.CAN.KLOX.HW.W.0007.000000T0000Z-061026T2200Z/ /O.EXB.KLOX.WI.Y.0048.061026T1617Z-061026T2200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 917 AM PDT THU OCT 26 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. NORTHEAST WINDS WILL RANGE FROM 25 TO 35 MPH WITH GUSTS TO 40 MPH. THE WINDS ARE EXPECTED TO SUBSIDE LATE THIS AFTERNOON. HOWEVER...LOCALLY GUSTY WINDS MAY RETURN TO THE AREA TONIGHT AND FRIDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-262200- /O.CAN.KLOX.HW.W.0007.000000T0000Z-061026T2200Z/ /O.EXB.KLOX.WI.Y.0048.061026T1617Z-061026T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 917 AM PDT THU OCT 26 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. NORTHEAST WINDS WILL RANGE FROM 30 TO 40 MPH WITH GUSTS TO 50 MPH. THE WINDS WILL SUBSIDE LATE THIS AFTERNOON. NORTHEAST WINDS WILL RETURN TO THE AREA AGAIN TONIGHT AND FRIDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ037-038-262230- /O.EXP.KLOX.FZ.W.0002.000000T0000Z-061026T1600Z/ /O.CON.KLOX.FZ.W.0003.061027T1000Z-061027T1600Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- 917 AM PDT THU OCT 26 2006 ...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT FRIDAY... THE FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT FRIDAY. WITH DRY AIR REMAINING IN PLACE...COLD TEMPERATURES ARE LIKELY TO RETURN TO THE AREA LATE TONIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ059-262230- /O.CON.KLOX.FZ.W.0003.061027T1000Z-061027T1600Z/ ANTELOPE VALLEY- 917 AM PDT THU OCT 26 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT FRIDAY. THERE WILL BE A COLD AND DRY AIR MASS IN PLACE ACROSS THE ANTELOPE VALLEY TONIGHT AND FRIDAY MORNING. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AROUND 3 AM FRIDAY...AND TO 26 TO 29 DEGREES BY 6 AM FRIDAY. TEMPERATURES WILL RISE ABOVE FREEZING BY 9 AM PDT FRIDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ046-262200- /O.CON.KLOX.HW.W.0007.000000T0000Z-061026T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 917 AM PDT THU OCT 26 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS OVER 60 MPH ARE EXPECTED TO CONTINUE INTO THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED THROUGH AND BELOW PASSES AND CANYONS WITH A NORTHEAST TO SOUTHWEST ORIENTATION. WINDS WILL BEGIN TO DIMINISH BY LATE THIS AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE STRONG WINDS WILL ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ040-262200- /O.CON.KLOX.WI.Y.0048.000000T0000Z-061026T2200Z/ VENTURA COUNTY COAST- 917 AM PDT THU OCT 26 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. AREAS OF NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO DEVELOP THIS MORNING...THEN CONTINUE INTO THIS AFTERNOON. WINDS WILL BEGIN TO DIMINISH BY LATE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SWEET
000 WWUS76 KLOX 262151 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 251 PM PDT THU OCT 26 2006 ...A FREEZE WARNING CONTINUES FOR THE ANTELOPE VALLEY...THE INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY...AND THE CUYAMA VALLEY LATE TONIGHT THROUGH EARLY FRIDAY MORNING... .WITH THE COLD AND DRY AIR MASS IN PLACE TONIGHT AND FRIDAY MORNING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING IN WIND SHELTERED LOCATIONS IN THE ANTELOPE VALLEY...THE INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY...AND THE CUYAMA VALLEY BEFORE DAYBREAK ON FRIDAY. AT LEAST TWO HOURS OF TEMPERATURES BETWEEN 26 AND 29 DEGREES ARE EXPECTED IN THE COLDEST LOCATIONS. GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH AND BELOW PASSES AND CANYONS OF VENTURA AND LOS ANGELES COUNTIES THROUGH TONIGHT. HOWEVER...WINDS ARE EXPECTED REMAIN GENERALLY BELOW ADVISORY LEVELS ACROSS THE REGION. CAZ046-262300- /O.EXP.KLOX.HW.W.0007.000000T0000Z-061026T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 251 PM PDT THU OCT 26 2006 ...HIGH WIND WARNING WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... WINDS HAVE DIMINISHED THIS AFTERNOON THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT 3 PM. ALTHOUGH LOCALLY GUSTY WINDS ARE EXPECTED LATER TONIGHT...THESE WINDS SHOULD REMAIN WELL BELOW WARNING CRITERIA AND BELOW ADVISORY LEVELS. $$ CAZ040-262300- /O.EXP.KLOX.WI.Y.0048.000000T0000Z-061026T2200Z/ VENTURA COUNTY COAST- 251 PM PDT THU OCT 26 2006 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... WINDS HAVE DIMINISHED THIS AFTERNOON THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 3 PM. ALTHOUGH LOCALLY GUSTY WINDS ARE EXPECTED LATER TONIGHT...THESE WINDS SHOULD REMAIN UNDER ADVISORY CRITERIA. $$ CAZ044-045-047-088-262300- /O.EXP.KLOX.WI.Y.0048.000000T0000Z-061026T2200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY- 251 PM PDT THU OCT 26 2006 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... WINDS HAVE DIMINISHED THIS AFTERNOON THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 3 PM. ALTHOUGH LOCALLY GUSTY WINDS ARE EXPECTED LATER TONIGHT...THESE WINDS SHOULD REMAIN UNDER ADVISORY CRITERIA. $$ CAZ053-054-262300- /O.EXP.KLOX.WI.Y.0048.000000T0000Z-061026T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 251 PM PDT THU OCT 26 2006 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... WINDS HAVE DIMINISHED THIS AFTERNOON THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 3 PM. ALTHOUGH LOCALLY GUSTY WINDS ARE EXPECTED THROUGH TONIGHT...THESE WINDS SHOULD REMAIN UNDER ADVISORY CRITERIA. $$ CAZ037-038-270400- /O.CON.KLOX.FZ.W.0003.061027T1000Z-061027T1600Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- 251 PM PDT THU OCT 26 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT FRIDAY. WITH DRY AIR REMAINING IN PLACE...COLD TEMPERATURES ARE LIKELY TO RETURN TO THE AREA LATE TONIGHT. TEMPERATURES IN SHELTERED VALLEYS WILL FALL TO NEAR FREEZING BY 3 AM...AND TO AS LOW AS 26 DEGREES BY 6 AM. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ059-270400- /O.CON.KLOX.FZ.W.0003.061027T1000Z-061027T1600Z/ ANTELOPE VALLEY- 251 PM PDT THU OCT 26 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT FRIDAY. THERE WILL BE A COLD AND DRY AIR MASS IN PLACE ACROSS THE ANTELOPE VALLEY TONIGHT AND FRIDAY MORNING. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AROUND 3 AM FRIDAY...AND TO 26 TO 29 DEGREES BY 6 AM FRIDAY. TEMPERATURES WILL RISE ABOVE FREEZING BY 9 AM PDT FRIDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ SIRARD/KITTELL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Oct 25, 10:20 PM PDT, 5 hours 32 minutes earlier.
Area forecast discussion, Oct 25, 10:20 PM PDT, 5 hours 32 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1020 PM PDT WED OCT 25 2006 .SHORT TERM (TONIGHT-SAT)...WINDS BEGINNING TO INCREASE OVER THE MOUNTAINS AS OFFSHORE GRADIENTS INCREASE OVER SRN CA. AN UNUSUAL HAPPENING THIS EVENING WITH LOW CLOUDS HUGGING SBA S COAST WHILE AT THE SAME TIME GOOD OFFSHORE GRADIENTS THERE AND NW WINDS GUSTING TO 38 MPH AT MONTECITO HILLS. THE LOW CLOUDS THERE SHOULD MOVE OFF THE COAST PROBABLY BEFORE MIDNIGHT. LOW CLOUDS ALSO STUBBORN ALONG L.A./VTU COASTS AS WELL BUT ALL INDICATIONS ARE THE OFFSHORE WINDS WILL SURFACE LATER TONIGHT OVER PORTIONS OF THIS AREA AND PUSH THE LOW CLOUDS OUT. WINDS ARE EXPECTED TO BECOME VERY STRONG LATER TONIGHT INTO THU MORNING BELOW AND THRU PASSES AND CANYONS OF L.A./VTU VALLEYS AND MOUNTAINS. HIGH WIND WARNINGS IN EFFECT FOR THESE AREAS LATER TONIGHT INTO THU MORNING. VERY DRY AIR WITH DEWPOINTS IN THE TEENS TO LOWER 20S HAVE MOVED INTO INTERIOR SLO/SBA COUNTIES. WITH RADIATIONAL COOLING...THE SHELTERED VALLEYS SHOULD FALL TO FREEZING OR BELOW LATE TONIGHT AND EARLY THU...WITH THE COLDEST AREAS EXPECTED TO DROP TO AS LOW AS 26 DEGREES EARLY THU. AS A RESULT...A FREEZE WARNING HAS BEEN ISSUED FOR THESE AREAS. PLEASE SEE LAXNPWLOX FOR DETAILS ON THE HIGH WIND WARNINGS AND FREEZE WARNINGS. AN UPPER RIDGE IS FORECAST TO BUILD ALONG THE CA COAST THU THRU FRI...THEN MOVE INLAND TO ARIZONA AND NEVADA FOR SAT. IT LOOKS LIKE OFFSHORE WINDS WILL CONTINUE OVER THE DISTRICT NIGHT AND MORNING HOURS THRU SAT. CLEAR SKIES AND ABOVE NORMAL HI TEMPS WILL COVER MUCH OF THE REGION DURING THE PERIOD. OVERNIGHT LOWS WILL BE MILD IN THE BREEZY AREAS...BUT MUCH COOLER IN SHELTERED VALLEYS...AND MORE FREEZING TEMPERATURES WILL BE POSSIBLE IN THE COLDER VALLEYS OF SLO/SBA COUNTIES THU NIGHT. ...FROM PREVIOUS DISCUSSION... .LONG TERM (SUN-WED)...PRETTY MUCH A COMPLETE REVERSAL IN TRENDS FOR THE LONG TERM AS A COUPLE OF WEAK SYSTEMS PASS TO OUR NORTH. ONSHORE FLOW WILL RETURN AND LIKELY THE MARINE LYR CLOUDS AS WELL, AT LEAST TO THE COAST. LOOK FOR HIGHS TO DROP 10-20 DEGREES AT LOWER ELEVATIONS BETWEEN FRIDAY AND MONDAY, WITH LITTLE CHANGE INTO NEXT WEDNESDAY. && .AVIATION...PERSISTENT LOW CLOUDS ALONG THE COAST S OF POINT CONCEPTION SHOULD BRING IFR CIGS TO KSBA AND KOXR UNTIL 08Z TO 10Z THEN THE LOW CLOUDS SHOULD BE PUSHED OFF THE COAST WITH VFR CONDITIONS DEVELOPING. MVFR VSBYS WILL PERSIST OVER THE VTU COAST AND VALLEYS FOR A WHILE OVERNIGHT AS WELL UNTIL THE OFFSHORE FLOW SURFACES IN THESE AREAS. VFR CONDITIONS SHOULD COVER ALL AREAS BY LATE TONIGHT AND CONTINUE THRU THU. GUSTY N TO NE WINDS AT KVNY ON THU SHOULD RESULT IN SOME LLWS AS WELL. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). FREEZE WARNING (SEE LAXNPWLOX). RED FLAG WARNING (SEE LAXRFWLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...SIRARD/WOFFORD AVIATION...SIRARD
Hazardous weather outlook, Oct 25, 9:45 PM PDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 945 PM PDT WED OCT 25 2006 CAZ034>041-044>047-051>054-059-087-088-261300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 945 PM PDT WED OCT 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY (OVERNIGHT THROUGH 6 AM PDT THURSDAY) SANTA ANA WINDS WILL DEVELOP OVERNIGHT TONIGHT AND INCREASE INTO THE DAYBREAK HOURS AS THE UPPER-LEVEL SUPPORT ASSOCIATED WITH A TROUGH MOVING THROUGH THE GREAT BASIN MOVES INTO SOUTHERN CALIFORNIA. AS A RESULT...WINDY CONDITIONS WILL DEVELOP THROUGH AND BELOW THE CANYONS AND PASSES OF SOUTHWESTERN CALIFORNIA. THE COMBINATION OF STRONG WINDS AND DECREASING HUMIDITIES WILL MAKE FOR CRITICAL FIRE WEATHER CONDITIONS. THERE WILL BE AREAS OF TEMPERATURES AT OR BELOW FREEZING IN WIND SHELTERED LOCATIONS OF THE INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY AND THE CUYAMA VALLEY AFTER 4 AM PDT THURSDAY. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * FREEZE WARNING.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY THERE WILL BE AREAS OF TEMPERATURES AT OR BELOW FREEZING IN WIND SHELTERED LOCATIONS OF THE INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY AND THE CUYAMA VALLEY BETWEEN 6 AM AND 9 AM PDT THURSDAY. THE OFFSHORE FLOW PATTERN WILL CONTINUE OVER THE AREA THROUGH SATURDAY MORNING. THE COMBINATION OF STRONG WINDS AND LOW HUMIDITIES WILL MAKE FOR CRITICAL FIRE WEATHER CONDITIONS. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * FREEZE WARNING.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 9:31 PM PDT | Freeze Warning | LOX | Santa Barbara | 11 hr |
| Oct 26, 3:52 AM PDT | Freeze Warning | LOX | Santa Barbara | 29 hr |
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.